# SDR FDEA201309032110

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 32,117 hours, 15,912 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 4,927 hours, 2,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RECEIVED CABIN PRESSURE REGULATOR 2 FAULT ALERT.  USED MANUAL PRESSURE CONTROLLER.  ON THE GROUND, EXCESSIVE CABIN ALTITUDE WARNING ILLUMINATES ON ECAM.  THE WARNING QUICKLY EXTINGUISHES AND CABIN PRESSURE REGULATOR 1 FAULT IS ILLUMINATED.   R & R NR 2  AFT OUTFLOW VALVE AND R & R 1 CPC COMPUTER.  TEST PASSED.  PERFORMED WIRING CHECKED NORMAL.
